Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 2 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 2 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Model stars
Henry Norris Russell.
Bull. Amer. Math. Soc. 43 (1937), 49-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563489
Divisors of second-order sequences
Marshall Hall.
Bull. Amer. Math. Soc. 43 (1937), 78-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563490
Note on group postulates
Herbert Boggs and G. Y. Rainich.
Bull. Amer. Math. Soc. 43 (1937), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563491
On the summability of Fourier series
W. C. Randels.
Bull. Amer. Math. Soc. 43 (1937), 85-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563492
Curves belonging to pencils of linear line complexes in $S_{4} $
C. R. Wylie Jr..
Bull. Amer. Math. Soc. 43 (1937), 90-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563493
Products of Nörlund transformations
L. L. Silverman.
Bull. Amer. Math. Soc. 43 (1937), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563494
A condition in invariant form for a net without detours
Robin Robinson.
Bull. Amer. Math. Soc. 43 (1937), 102-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563495
Indices in cubic fields
Marshall Hall.
Bull. Amer. Math. Soc. 43 (1937), 104-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563496
On certain arithmetic functions of several arguments
Leonard Carlitz.
Bull. Amer. Math. Soc. 43 (1937), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563497
On the expansion of a function analytic at distinct points
P. W. Ketchum.
Bull. Amer. Math. Soc. 43 (1937), 115-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563498
Dualism in Abelian groups
Reinhold Baer.
Bull. Amer. Math. Soc. 43 (1937), 121-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563499
La dérivée aréolaire et les potentiels généralisés dans la mécanique des milieux continus
N. Théodoresco.
Bull. Amer. Math. Soc. 43 (1937), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Distance functions and the metrization problem
A. H. Frink.
Bull. Amer. Math. Soc. 43 (1937), 133-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563501
An involutorial line transformation determined by a congruence of twisted cubic curves
J. M. Clarkson.
Bull. Amer. Math. Soc. 43 (1937), 142-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563502
Erratum
Bull. Amer. Math. Soc. 43 (1937), 144
More Information
Full-text PDF Free Access     Request Permissions